# SDR CA050917001

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Aircraft time: 11,514 hours
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397ST712B
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE 50 HRS INSPECTION OF THE AIRCRAFT, DURING ENGINE CYLINDER COMPRESSION TEST, MADE CONTINENTAL ENGINE SB M91-6, AND THE TEST FAILED FOR CYLINDER NR 2 DUE TO A LEAK FOUND BETWEEN FINS AT CYLINDER HEAD.  THE CYLINDER REPLACED AND AIRCRAFT RETURN TO SERVICE AFTER THE INSPECTION.
